Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Smelly pus in left sinuses. Undergone surgery, taken antibiotics, no result. Clear CT scan. Any ideas?

For years I have been plagued with smelly pus in my left sinuses. I have had surgery twice, tones of anitbiotics, checked for allergies. Seems like it never goes away. I can hardly stand the smell. Can't get close to other people. Sometimes my sinuses get so full, if I bend over the pus will run out. My teeth are good. Dr's have done CT scans and told me nothing is wrong, and that I need to quit smoking. HELP!!!!!!!
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
Allergist and Immunologist 's  Response
THE SMOKING CAN CAUSE LOT OF ALLERGIES LEADING TO INFECTION OF SINUSES OFF AND ON
AND AFTER AVERY SURGERY IT RECURS AGAIN
GOOD TIME TO QUIT SMOKING
OTHERWISE AFTER EVERY EPISODE YOU NEED TO TAKE ANTIBIOTICS ANTIALLERGICS AND OTHER MEDICINES AND SURGERIES IF MORE INFECTIONS OCCUS
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor